Chaos in the Takens-Bogdanov bifurcation with O(2) symmetry

Rucklidge, AM orcid.org/0000-0003-2985-0976 and Knobloch, E (2017) Chaos in the Takens-Bogdanov bifurcation with O(2) symmetry. Dynamical Systems, 32 (3). pp. 354-373. ISSN 1468-9367

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) 2016, Informa UK Limited trading as Taylor & Francis Group. This is an Accepted Manuscript of an article published by Taylor & Francis in Dynamical Systems on 15 Nov 2016, available online: https://doi.org/10.1080/14689367.2016.1239699. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Chaos, Takens-Bogdanov bifurcation, O(2) symmetry
Dates:
  • Published: 2017
  • Accepted: 25 August 2016
  • Published (online): 15 November 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Sep 2016 13:00
Last Modified: 15 Nov 2017 01:38
Published Version: https://doi.org/10.1080/14689367.2016.1239699
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/14689367.2016.1239699

Share / Export

Statistics